# SDR 97ZZZX2820

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94415
- Make and model: Univar 415G
- Aircraft serial: 5050
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 639614
- Condition: Failed
- Location: Nr 2 Cyl Exhaust
- Part time: 3,600 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER HAD INTAKE AND EXHAUST ROCKER ARM ASSEMBLIES SWITCHED.  NR 2 EXHAUST VALVE MIGHT HAVE STUCK DUE TO NO LUBRICATION OR COOLING FROM THE DRILLED PASSAGEWAY BECAUSE THE EXHAUST ROCKER ARM WAS IN THE INTAKE VALVE POSITION.  INTAKE ROCKER FAILED.
